Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

RecipeForDisaster

Members
  • Content Count

    256
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RecipeForDisaster

  • Rank
    Advanced Member

Recent Profile Visitors

927 profile views
  1. We are all so different. I go into the low 70s systolic but I lose my vision when I get up or move quickly even if I can get my systolic up to 100 or so. I used to be hypertensive even on 3 meds to bring my BP DOWN... so I'm used to a higher BP. I can feel almost the same amount of crappy at any BP, but of course I'm usually doing my worst at the lowest. I do all kinds of exercise-anything I can tolerate, and I try to vary it. I don't give up when i probably should... I kind of forgot that hot weather was coming let's see how low I can get my BP-I'm sure I'll be enjoying many IVs when it gets super hot.
  2. Ditto for me, I absolutely never have any thirst, so forcing all that intake is a big chore... and sometimes I choke on water too. I find it bothersome to track my water intake.-I have enough to keep tabs on. I also don't have much positive effect even from drinking multiple liters of salty water in a day. No matter how much liquid and salt I take in, there's very little effect. If I run IV saline, I have a lot of improvement. It makes no sense, but it's the way I am. I SO wish someone would do research into the lack of urge to drink and link it to dysautonomia or something.... my mother, sister, and grandmother all share the lack of thirst.
  3. Yes, the main reason I don't actually pass out as often these days (other than fluids if I've been getting them) is the fact that I now immediately drop and lay down wherever I am when I think I'm getting iffy. I might have to stay down for hours but it's worth it to avoid really passing out.
  4. Yep, I get very faint after exercise, sometimes during. I've passed it after a walk, or had to lie on the floor in my mud room for hours after coming back from a walk. I still exercise... occasionally I get this weird prickly itchy sensation in my legs during exercise, and my color is pretty gray purple. I'm in a similar boat as the OP here-not POTS, TTT not revealing, but I'm treated as dysautonomia, mostly NCS. I have persistently low BP for no reason all the time, though. It isn't just positional.
  5. I make mine using Lite Salt which is potassium chloride, sea salt, and a little juice for the glucose (usually has potassium or other good things too-I favor natural cherry juice). Sometimes I add a tiny bit of Epsom salt (magnesium). I don't care for a lot of sugar or flavoring, so this works well for me. I don't mind the salty tase. I have tried several kinds of commercial ORS... my doctor likes Banana Bag (it has added vitamins but I already supplement what I need). I haven't noticed a difference in how I do between my recipes and the commercial ones. I love to drink broth and V8 for salt and electrolytes too. I crave salt so much, it's easy for me to get the 15gm I'm prescribed. That said, I'm struggling now despite all of my meds and interventions. It's not the salt/water's fault... I seem to keep trending downward every few months. But, I don't have POTS, it's some other disorder. Definitely dysautonomia plus more.
  6. I've been using CPAP for about 7 years. I was hoping it was the cure for all of my ills. I didn't have a clue what else was wrong with me... it has helped some issues but certainly not all of them. Still, I need it. I sleep ridiculously lightly which drives me nuts. I get a little hot or cold, there's a tiny sound or vibration, and not only am I awake, my heart is pounding and won't let up... so I'm awake for a long time. I'd recommend that anyone with a suspicion of sleep apnea get the simple at home sleep test done, at least.
  7. Oh yes exercise is very helpful. I have several doctors who have said they'd love to try clonidine, but my hypotension precludes it.
  8. If it wasn't for metoprolol helping to calm down my heart, I wouldn't sleep. I add theanine, or Benadryl if it's a really bad night, or melatonin if I haven't gotten outdoors. I still don't sleep very well but these help.
  9. I have this to quite a degree... pyridostigmine helps somewhat, but nothing else really has. I have a rechargeable heating pad on me now because I was so cold and couldn't warm up.
  10. I see him. I have other recommendations as well, sent to the above two posters.
  11. I have a very minor respiratory infection and it's throwing me way off. BP 10 points lower, HR 20 points higher than they were, I'm back to blacking out when I get up. I'm probably heading towards IV fluids for a bit... even after Adderall which was really helping. I'm very glad to have the fluids on hand, but these setbacks are discouraging.
  12. Transcutaneous pacing involves electrically stimulating your heart to beat faster through small shocks and electrodes.... I'm quite sure you'd know if you had that! And, it's unlikely you'd get to leave without an implanted pacemaker unless you had some other cure for the need for a pacemaker. My guess is what is called artifact, lines on the EKG from movement or other external factors, that caused a line that looked like a paced beat to the monitor. It can be confused.
  13. I do plan on starting at 1mg nightly for 2 weeks, then 3mg, then 4.5mg. I have some pain but I am really pretty used to it and I don't list it as one of my problems. I use TENS, heating pads, chiropractic care, and distraction to manage my pain. There are too many other issues that bother me and impede my life more. I'd be using this to improve energy and maybe modulate my autoimmune issues (which aren't diagnosed). Thanks-I hope I do only get a few nights of weird dreams! I got a dropper bottle to mix it in and will start soon. I just want to be able to see which effects are from this, which are from adderall, and maybe some are just me getting worse or having a bad spell like I think I'm starting now.
  14. I'm glad you know what your cause was and can get better! i skipped my adderall yesterday because I don't want to take it every single day (approved by my MD, I can take it just as needed too), and I had a very rotten day. Since I only took it for 3 days before that, and the dose is so tiny, I don't think it was just that... we'll see how today goes with adderall back in the mix! I never get rid of palpitations and that does drive me nuts.
×
×
  • Create New...